# SDR QXEA2013102601466

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 28,968 hours, 30,142 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION ALL THREE GREEN SAFE LIGHTS ILLUMINATED BUT THE LT MAIN RED UNSAFE LIGHT REMAINED ILLUMINATED AS WELL.  NO OTHER LIGHT ILLUMINATED RELATING TO THE LANDING GEAR.  LANDING UNEVENTFUL. FERRIED ACFT FOR REPAIRS.  INTERROGATED PSEU CURRENT FAULTS AND FAULT HISTORY.  NO FAULTS NOTED FOR LT MLG.  CHECKED LT DOWNLOCKED SENSORS INDUCTANCE VALUES AND FOR OPENS OR SHORTS. INDUCTANCE VALUES WITH IN LIMITS AND NO SHORTS OR OPENS.  CHECKED OPS OF ALCU AND LG CONTROL PANEL. OPS CHECKED GOOD. CYCLED GEAR 10 TIMES. COULD NOT DUPLICATE DISCREPANCY.  R & R ACLU AS A PRECAUTIONARY MEASURE IAW MM TASK 31-51-06-000-801 AND 31-51-06-400-801.  OPS CHECK GOOD. PERFORMED OPS CHECK OF PRIMARY EXTENSION AND RETRACTION SYS IAW TASK 32-21-00-710-801. OPS CHECK GOOD.  RETURNED TO SERVICE.
